# SDR CALA9800801

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM ATTACH ANGLE CRACKED STA 520 BL 0.0.  REMOVED CRACKED ATTACH ANGLE.  FABRICATED, TREATED, PRIMED AND INSTALLED NEW ANGLE PER SRM 51-40-3, 51-10-2 AND MM 51-20-0.
